# SDR ABXA20250424084

- Difficulty date: April 24, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N220CY
- Make and model: Boeing 767383
- Aircraft serial: 24729
- Aircraft time: 100,575 hours, 18,935 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: False Activation
- Location: Zone 100
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AFT CARGO FIRE MESSAGE DURING TAKE-OFF ROLL AT 100 KNOTS, ABORT ACTIVATED, (ATO)  MSG EXTINGISHED ON TAXIWAY - (CREW MENTIONED THE BRAKE TEMPS WERE NORMAL).  A/C RETURNED TO BLOCKS. (BTB).  MAINTENANCE DEFERRED IAW MEL ABX-26-16-1. FAK INSPECTED FOR POSSIBLE SOURCES OF FIRE. PLACARD INSTALLED. INSPECTED FOR FIRE. NO EVIDENCXE FOUND. A/C RETURNED TO SERIVCE.  A/C REMAINS NON ETOPS.
